Thank you sweetie,and please keep posting to let me know how you are doing, all the best to you and heres to a good nights sleep!
You have been a great help. God bless you and I hope you and your family have a Merry Christmas!!!!
I am so happy you flushed the xanax,thank you so much. The reason you are not sleeping is because you are comming off an opiate you will probably have trouble with sleep for a while but if you take L-theanina(natures valiun) and 5 htp ,also magnesium calcium supplement you will sleep again, i also take Alteril, it is over the counter sleep aid and contains L-theanine and melatonin and I have slept very good the past week.The panicky feelings you are having is your brain and body trying to adjust to a life without drugs and it will pass,i promise. if you have any more questions please don't hesitate to ask everyone here is only to happy to help you on your journey to a clean life and every day is one day closer to your goal,merry christmas,
You guys have all been a big help. Last night I flushed the rest of my Xanax down the toilet. I've only took 5 in the last couple of days. Will I have withdrawals stil!?!?!?!?! I am now taking Valerine Root. It seems to help. But every morning I get up between 4:30 and 5:30 am. I go to bed at about 10:00-10:30 each night. Why can't I sleep in. I really want to. How much longer will this go on. That you for all of your help and support!!!xoxoxo
I agree with the xanax comment, but I too am new to this and have an addiction to vicoden/percocet. It is purely mental. I never experienced a high before and when I took one of my husbands for a migraine coming on I got a very euphoric feeling and it just got out of control from there. I realize xanax is very physically addicting, but for me (and I am 40) I have been on and off xanax for years(only when I absolutily need it for extreme anxiety and depression) I have never become mentally addicted to it because I really don't like the feeling of being so tired and out of it. But yes, you would have to wean off of them after being on them for a period of time and yes, lots of people can become mentally addicted to them as well. I am just sharing my experience with you because the xanax help me so much during the weaning process.
The 5htp and the l-theanine that Snowflake suggested are the way to go. I am on Day 8 of Tramadol detox and they have been very helpful. I have never taken Xanax, but from what I hear and understand, they are very addictive. Do not trade one addiction for another.
There is no "quick fix" for this. I know you need to go to work, but there is nothing on this earth that is going to make you feel "normal" for a few days. The sooner you come to grips with that, the better. Sorry to be all "tough love" on you, but once I realized I just had to push through, it made things a lot easier. Try exercise. It works wonders. Taking a magnesium supplement with dinner will help with the restless legs that I assume you are experiencing. And baths! Nothing helps more than baths.
Try the supplements. Hang in there!
Yes you will have withdrawal xanax has a very short half life that is why they tell you to take it so often please try the amino acids first.snowflake
I forgot to let everyone know. I'm supossed to take three xanax once a day for 10 days. He only gave me a ten day supply. Do you think I could have withdrawlas from the xanax when the ten days are up.??? Hopefully my narcotic withdrawals will be gone by then....any responces will be very helpfull. Thank you all again
Days 3-5 were worst for me coming off percocet and believe me, sometimes the mental part is much more painful to cope with than the physical withdraws. I didnt' use xanax for w/d as I have had bad luck with them and would not recommend anyone to take them, but melatonin helps and so do the amino acids. Good Luck and stay strong, just remeber what you are going through is not permanent and it will phase out so you can have a productive and better future. It is so worth it!
I was wd from xanax,tht is why i told you to stay away it is a horrible drug one of the most dangerous drugs out there,my w/d was very bad i had hyper anxiety,emotional upheaval(one minuet crying the next uncontroable rage)heart palpitations,chest tightness,nausea,fatigue but could not sleep,restless leg syndrome,no motivation,very depressed and constantly needing reassurance,afraid to leave the house ,you name it I had it,L-theanine and 5htp have save my life and for me yes they worked right away,please try them please
Thank you for your concern. I took two yesrterday. When I woke up this morning I felt like I was going to ry. I felt lost. All the symptoms I've talke about earlier. Will the 5 htp and L- theanine work right away or does it take awhile to get into your system. I need something that's going to work right away. I have to go to work this afternoon and I'm really worried. What kind of withdrawals did you have and what were you withdrawaling from???
Please DO NOT I REPEAT DO NOT TAKE THE XANAX,I was prescribed xanax for anxiety only took it for 6months and only 1 at night to help sleep,6 months later i am on this forum begging for help,please go to the nearesst GNC or wal-mart and get 5htp and L-theanine all natural amino acids 5htp will help your depression and L-theanine is called natures valium they both work really well better than any prescription i have ever taken and will not cause addiction,w/d .Please stay away from the xanax
I will help you not to be so stressed, and may even help you to sleep.
Thanks to all of you. I went to the doctor today and he gave me xanax. I hope that will take the edge off alittle. Thanks again guys!!!
the anxiety and psychological roller coaster of tramadol lasts longer than an opiate would. You are well on your way to getting 'back to normal'. Remember, you have experienced this anxiety before, and it WILL go away. How long?......well hopefully not longer than a month. Probably less ifyou took them for only a week. Lean on your husband during this time, and one thing that may help you is writing your feelings in a journal. you'll be amazed in 3 months when you go back and read what you were experiencing. There is great relief in getting it out of your mind and onto something tangible. It is also good to have for next time you may decide to venture back into pills. Pull this journal out and read how miserable you are. Its a great deterrent!
Hi and welcome to the forum.. Day 3 and 4 are the worst day's you are almost through... I have never taken Tramadol but from what I have learned here anxiety and depression seem to be a kicker with these as they are the longest lasting symptoms.. I have gone through opiate wd so I can say the anxiety can be helped with the Valerian Root.. I took 2 in the morning and 2 at night it really did help some.. Hot baths and showers were also very calming as was walking, moving change of scenery helped the most with the anxiety.. Lastly time.. This will pass.. Congratulations on your decision to get clean.. I wish you well on your journey.. lesa